Francesc Mañosas Capellades
Francesc Mañosas Capellades
Підтверджена електронна адреса в mat.uab.cat
Назва
Посилання
Посилання
Рік
A polynomial counterexample to the Markus-Yamabe conjecture
A Cima, A Essen, A Gasull, EMGM Hubbers, F Mañosas
1271997
A Chebyshev criterion for Abelian integrals
M Grau, F Mañosas, J Villadelprat
Transactions of the American Mathematical Society 363 (1), 109-129, 2011
1152011
Isochronicity for several classes of Hamiltonian systems
A Cima, F Manosas, J Villadelprat
Journal of Differential Equations 157 (2), 373-413, 1999
851999
Algebraic properties of the Liapunov and period constants
A Cima, A Gasull, V Manosa, F Manosas
The Rocky Mountain Journal of Mathematics, 471-501, 1997
851997
The discrete markus-yamabe problem
A Cima, A Gasull, F Mañosas
Nonlinear Analysis: Theory, Methods & Applications 35 (3), 343-354, 1999
751999
Period function for a class of Hamiltonian systems
A Cima, A Gasull, F Mañosas
Journal of Differential Equations 168 (1), 180-199, 2000
742000
Bounding the number of zeros of certain Abelian integrals
F Manosas, J Villadelprat
Journal of Differential Equations 251 (6), 1656-1669, 2011
582011
The focus-centre problem for a type of degenerate system
A Gasull, J Llibre, V Mañosa, F Mañosas
Nonlinearity 13 (3), 699, 2000
532000
The period function for Hamiltonian systems with homogeneous nonlinearities
A Gasull, A Guillamon, V Manosa, F Mañosas
journal of differential equations 139 (2), 237-260, 1997
391997
Kneading theory and rotation intervals for a class of circle maps of degree one
L Alseda, F Manosas
Nonlinearity 3 (2), 413, 1990
361990
Cyclicity of a family of vector fields
A Cima, A Gasull, F Mañosas
Journal of mathematical analysis and applications 196 (3), 921-937, 1995
331995
Monodromy and stability of a class of degenerate planar critical points
A Gasull, V Manosa, F Manosas
Journal of Differential Equations 182 (1), 169-190, 2002
292002
Lower bounds of the topological entropy for continuous maps of the circle of degree one
L Alsedà, J Llibre, F Mañosas, M Misiurewicz
Nonlinearity 1 (3), 463, 1988
291988
On Periodic Rational Difference Equations of Order k
A Cima, A Gasull, F Mañosas
Journal of difference Equations and Applications 10 (6), 549-559, 2004
282004
Canonical representatives for patterns of tree maps
L Alsedà, J Guaschi, F Mañosas, P Mumbrú
Topology 36 (5), 1123-1153, 1997
281997
A simple solution of some composition conjectures for Abel equations
A Cima, A Gasull, F Mañosas
Journal of Mathematical Analysis and Applications 398 (2), 477-486, 2013
272013
Centers for trigonometric Abel equations
A Cima, A Gasull, F Mañosas
Qualitative theory of dynamical systems 11 (1), 19-37, 2012
262012
A polynomial class of Markus-Yamabe counterexamples
A Cima, A Gasull, F Manosas
Publicacions Matematiques, 85-100, 1997
261997
On polynomial Hamiltonian planar vector fields
A Cima, A Gasull, F Manosas
J. Differential Equations 106 (2), 367-383, 1993
251993
A note on the critical periods of potential systems
F Mañosas, J Villadelprat
International Journal of Bifurcation and Chaos 16 (03), 765-774, 2006
192006
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20